Combined mean-field and semiclassical limits of large fermionic systems

Chen, Li ; Lee, Jinyeop ; Liew, Matthew

[img] PDF
Chen2021_Article_CombinedMean-FieldAndSemiclass.pdf - Published

Download (656kB)

Additional URL:
URN: urn:nbn:de:bsz:180-madoc-594305
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Journal of Statistical Physics
Volume: 182
Issue number: Article 24
Page range: 1-41
Place of publication: New York [u.a.]
Publishing house: Springer Science + Business Media B.V.
ISSN: 0022-4715 , 1572-9613
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics
530 Physics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item